Person:711076: Difference between revisions

From MaRDI portal
Person:711076
Created automatically from import231006081045
 
m AuthorDisambiguator moved page Ye-Zhou Li to Ye-Zhou Li: Duplicate
 
(No difference)

Latest revision as of 18:08, 9 December 2023

Available identifiers

zbMath Open li.yezhouMaRDI QIDQ711076

List of research outcomes





PublicationDate of PublicationType
Lower order and limiting directions of Julia sets of solutions to second order differential equations2024-04-10Paper
Entire solutions of higher order differential equations with entire coefficients having the same order2024-01-05Paper
https://portal.mardi4nfdi.de/entity/Q60908612023-11-20Paper
Picard-type theorem and curvature estimate on an open Riemann surface with ramification2023-11-07Paper
https://portal.mardi4nfdi.de/entity/Q60436362023-05-23Paper
Cartan's second main theorem and Mason's theorem for Jackson difference operator2022-10-28Paper
A note on the Julia sets of entire solutions to delay differential equations2022-10-21Paper
The value distribution of Gauss maps of immersed harmonic surfaces with ramification2022-07-20Paper
Curvature estimate on an open Riemann surface with the induced metric2021-06-10Paper
Radial distribution of Julia sets of entire solutions to complex difference equations2020-11-12Paper
Meromorphic exact solutions of the generalized (3+1)‐dimensional Kadomtsev‐Petviashvili equations2020-08-05Paper
A note on the growth of solutions of second-order complex linear differential equations2020-04-23Paper
Properties of complex oscillation of solutions of a class of higher order linear differential equations2020-01-22Paper
Meromorphic exact solutions of two extended (3+1)-dimensional Jimbo-Miwa equations2019-11-13Paper
A note on \(q\)-difference operator and related limit direction2019-07-18Paper
https://portal.mardi4nfdi.de/entity/Q46906222018-10-22Paper
A note on Hamilton sequences of extremal Beltrami differentials2018-10-18Paper
Analytic properties for holomorphic matrix-valued maps in \(\mathbb C^{ 2 \times 2}\)2017-12-18Paper
Multiple Soliton-Like Solutions and Similarity Reductions of a Spherical Kadomtsev–Petviashvili Equation from Plasma Physics2017-02-07Paper
https://portal.mardi4nfdi.de/entity/Q31798402017-01-06Paper
All meromorphic solutions of some algebraic differential equations and their applications2016-09-05Paper
Growth of meromorphic solutions of some algebraic differential equations2015-10-28Paper
https://portal.mardi4nfdi.de/entity/Q49802022014-06-30Paper
https://portal.mardi4nfdi.de/entity/Q51661792014-06-30Paper
The general traveling wave solutions of the Fisher equation with degree three2014-06-26Paper
Further results of the estimate of growth of entire solutions of some classes of algebraic differential equations2013-12-20Paper
https://portal.mardi4nfdi.de/entity/Q28605042013-11-19Paper
Meromorphic solutions of an auxiliary ordinary differential equation using complex method2013-09-04Paper
https://portal.mardi4nfdi.de/entity/Q31655792012-10-29Paper
https://portal.mardi4nfdi.de/entity/Q31650472012-10-25Paper
Soliton-like solutions for the modified variable-coefficient Ginzburg-Landau equation2011-09-30Paper
Auto-Bäcklund transformation and exact solutions of the generalized variable-coefficient Kadomtsev-Petviashvili equation2010-10-25Paper
Oscillation of solutions of linear differential equations2008-06-11Paper
https://portal.mardi4nfdi.de/entity/Q53071682007-09-25Paper
Some properties of the solutions of higher analogue of the Painlevé equation2006-10-24Paper
Oscillation result for some non-homogeneous linear differential equations and its application2006-10-09Paper
https://portal.mardi4nfdi.de/entity/Q54906712006-10-04Paper
https://portal.mardi4nfdi.de/entity/Q46726362005-05-03Paper
On analytic properties of higher analogs of the second Painlevé equation2004-12-14Paper
https://portal.mardi4nfdi.de/entity/Q44086712004-03-04Paper
https://portal.mardi4nfdi.de/entity/Q27808922003-07-29Paper
Rational Solutions of Painlevé Equations2002-12-26Paper
https://portal.mardi4nfdi.de/entity/Q47783312002-11-14Paper
On hyper-order of meromorphic solutions of first-order algebraic differential equations2002-06-18Paper
https://portal.mardi4nfdi.de/entity/Q27674042002-01-29Paper
Some results on algebroid functions2001-07-08Paper
Some oscillation properties of homogeneous differential equation with meromorphic coefficients2001-07-08Paper
https://portal.mardi4nfdi.de/entity/Q45090392000-10-11Paper
On the hyper-order of meromorphic solutions to linear differential equations2000-10-10Paper
https://portal.mardi4nfdi.de/entity/Q42532062000-01-12Paper
https://portal.mardi4nfdi.de/entity/Q43883441998-05-07Paper

Research outcomes over time

This page was built for person: Ye-Zhou Li